# SDR CA991103052

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 50810336
- Condition: Failed
- Location: Drag Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT FOUND THE BOLT HEAD MISSING ON THE LEFT LOWER DRAG BRACE TO GEAR ATTACHMENT.  CLOSER INSPECTION REVEALED THAT THE BOLT HAD FAILED AT THE DRILL HOLES IN THE CENTER OF THE SHANK.  INSPECTED TWO OTHER FASTENERS ON THE LEFT DRAG BRACE AND ALL THREE ON THE RIGHT SIDE.  THOSE INSTALLED IN THE RIGHT SIDE DID NOT HAVE THE SAME BOLT.  SUBMITTER SUSPECTED THAT THE WRONG P/N BOLT HAD NOT BEEN INSTALLED DURING PREVIOUS MAINTENANCE ACTIVITY.
